What kind of cream did the doctor give you? Did the swelling get worse after you used the cream?
The cream is called terconazole. i only used it the first night and then today after i noticed the swelling i used it again, but the cream had no affect on the swelling. what do u suggest i do?>
Hmm...I wonder if you're allergic to it? I wish I had a definite answer. If you think it could be an allergic reaction, I would stop using it and take some benadryl to see it that helps. I looked it up on yahoo health, and it said this:
"If the infection does not clear up after one course of therapy or if it appears to get worse, see your doctor. You may have another type of infection."
Hopefully, monkeyflower will see this and answer you. She's the coochie guru. :)
It does kind of sound like the possibility of an allergic reaction.
I LOVE IT....."coochie guru" yes! she is an expert with the ole vagina! i have been needing her down below(no pun intended!) i mean the post down below. if anyone know vagina 101 and 102 its monkeyflower!
Hey--if you want monkeyflower, she's been over on the Undiagnosed Symptoms forum and the men's forum a few times. Don't know if ya'll visit over there~~
You all are totally cracking me up. I read your post to my husband, who thought "coochie guru" was cute... and will probably tease me about it for weeks to come ;-)
Oceans: I really think you sound fine. I swear. Besides, if it were something to be concerned about, I'm sure your doctor would have said something. I'm totally guessing, but I bet it's skin tags, or hymenal tags. You've probably had them for years, but just never paid such close attention before :-)
Original poster: I agree that an allergic reaction sounds reasonable. However, I wouldn't have responded if I hadn't seen my name, since I only answer if I know what I'm talking about and this is out of my realm of experience. But I think the generic advice applies: if it hasn't gotten any better (or got worse) I'd call your doctor and ask what s/he thinks.
p.s. I'm always around on the STD, HIV, men's health and this board. Except for the last week or two, that is, since I've been traveling and working so much. I'll be out of town again later this week, too, but then it should be mostly back to normal for a while. Thanks for missing me!
You should change your user name to coochie-guru!
I laughed about that, too! Your advice is always appreciated.
It just came to me last night...coochie guru. I'm thinking that monkeyflower can just add a siggy to her posts. After she shares her advice, she can just sign off:
"~monkeyflower, coochie guru"